# SDR UIEA2024071200646

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 110,367 hours, 24,167 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 160201101
- Part serial: 608
- Condition: Leaking
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN FLIGHT THAT HYDRAULIC QUANTITY FOR LEFT SYS DROPPED TO 0.49,  AFTER CONTINUED LOSS, AIRCRAFT DIVERTED TO MIA FROM ITS ORIGINAL DESTINATION OF SJU. ALL FLUID FROM LH HYD DRAINED UPON LANDING( DETERMINED LEFT STABILZER TRIM CONTROL MODULE LEAKING. R/R LH STCM IAW AMM 27-41-05. OPS CHECK GOOD & LEAK CHECK GOOD IAW AMM 27-41-05 & 21-41-00. REF IPC 27-41-05-50A )
